MathSciNet Relay Station
MathSciNet bibliographic data
MR126697 (23 #A3992) 46.30
Alʹper, S. Ja. On $\varepsilon $-entropy of certain classes of functions. Dokl. Akad. Nauk SSSR 132 977--979 (Russian); translated as Soviet Math. Dokl. 1 1960 667–669.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement